Loading [MathJax]/jax/output/SVG/config.js
Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1992, Volume 4, Issue 6, Pages 63–102 (Mi aa357)  

This article is cited in 59 scientific papers (total in 60 papers)

Research Papers

Scattering for the nonlinear Schrödinger equation: states that are close to a soliton

V. S. Buslaev, G. S. Perel'man
Received: 21.07.1992
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: V. S. Buslaev, G. S. Perel'man, “Scattering for the nonlinear Schrödinger equation: states that are close to a soliton”, Algebra i Analiz, 4:6 (1992), 63–102; St. Petersburg Math. J., 4:6 (1993), 1111–1142
Citation in format AMSBIB
\Bibitem{BusPer92}
\by V.~S.~Buslaev, G.~S.~Perel'man
\paper Scattering for the nonlinear Schr\"odinger equation: states that are close to a~soliton
\jour Algebra i Analiz
\yr 1992
\vol 4
\issue 6
\pages 63--102
\mathnet{http://mi.mathnet.ru/aa357}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1199635}
\zmath{https://zbmath.org/?q=an:0853.35112}
\transl
\jour St. Petersburg Math. J.
\yr 1993
\vol 4
\issue 6
\pages 1111--1142
Linking options:
  • https://www.mathnet.ru/eng/aa357
  • https://www.mathnet.ru/eng/aa/v4/i6/p63
  • This publication is cited in the following 60 articles:
    1. A. I. Komech, E. A. Kopylova, “Attractors of nonlinear Hamiltonian partial differential equations”, Russian Math. Surveys, 75:1 (2020), 1–87  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Comech A., Tuoc Van Phan, Stefanov A., “Asymptotic stability of solitary waves in generalized Gross–Neveu model”, Ann. Inst. Henri Poincare-Anal. Non Lineaire, 34:1 (2017), 157–196  crossref  mathscinet  zmath  isi
    3. S. A. Dukhnovskii, “O skorosti stabilizatsii reshenii zadachi Koshi dlya uravneniya Karlemana s periodicheskimi nachalnymi dannymi”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 21:1 (2017), 7–41  mathnet  crossref  elib
    4. St. Petersburg Math. J., 29:2 (2018), 249–266  mathnet  crossref  mathscinet  isi  elib
    5. Komech A., “Attractors of Hamilton nonlinear PDEs”, Discret. Contin. Dyn. Syst., 36:11 (2016), 6201–6256  crossref  mathscinet  zmath  isi  elib
    6. E. A. Kopylova, “Asymptotic stability of solitons for nonlinear hyperbolic equations”, Russian Math. Surveys, 68:2 (2013), 283–334  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. V. M. Imaykin, “Soliton asymptotics for systems of ‘field-particle’ type”, Russian Math. Surveys, 68:2 (2013), 227–281  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    8. V. M. Babich, A. M. Budylin, L. A. Dmitrieva, A. I. Komech, S. B. Levin, M. V. Perel', E. A. Rybakina, V. V. Sukhanov, A. A. Fedotov, “On the mathematical work of Vladimir Savel'evich Buslaev”, St. Petersburg Math. J., 25:2 (2014), 151–174  mathnet  crossref  mathscinet  zmath  isi  elib
    9. St. Petersburg Math. J., 25:2 (2014), 271–294  mathnet  crossref  mathscinet  zmath  isi  elib
    10. Cuccagna, S, “ON ASYMPTOTIC STABILITY OF STANDING WAVES OF DISCRETE SCHRODINGER EQUATION IN Z”, SIAM Journal on Mathematical Analysis, 41:3 (2009), 861  crossref  mathscinet  isi
    11. Cuccagna, S, “On asymptotic stability in energy space of ground states of NLS in 2D”, Annales de l Institut Henri Poincare-Analyse Non Lineaire, 26:4 (2009), 1361  crossref  mathscinet  zmath  adsnasa  isi
    12. Schlag, W, “Stable manifolds for an orbitally unstable nonlinear Schrodinger equation”, Annals of Mathematics, 169:1 (2009), 139  crossref  mathscinet  zmath  isi
    13. Komech, A, “Global attraction to solitary waves for Klein-Gordon equation with mean field interaction”, Annales de l Institut Henri Poincare-Analyse Non Lineaire, 26:3 (2009), 855  crossref  mathscinet  zmath  adsnasa  isi
    14. Holmer, J, “Breathing patterns in nonlinear relaxation”, Nonlinearity, 22:6 (2009), 1259  crossref  mathscinet  zmath  adsnasa  isi
    15. Komech, AI, “Scattering in the nonlinear Lamb system”, Physics Letters A, 373:11 (2009), 1005  crossref  mathscinet  adsnasa  isi
    16. Krieger, J, “Non-generic blow-up solutions for the critical focusing NLS in 1-D”, Journal of the European Mathematical Society, 11:1 (2009), 1  crossref  mathscinet  zmath  isi
    17. Alexander I. Komech, Andrew A. Komech, “Global Attraction to Solitary Waves in Models Based on the Klein–Gordon Equation”, SIGMA, 4 (2008), 010, 23 pp.  mathnet  crossref  mathscinet  zmath
    18. Mizumachi, T, “Asymptotic stability of small solitary waves to 1D nonlinear Schrodinger equations with potential”, Journal of Mathematics of Kyoto University, 48:3 (2008), 471  mathscinet  zmath  isi
    19. Cuccagna, S, “On Asymptotic Stability in Energy Space of Ground States for Nonlinear Schrodinger Equations”, Communications in Mathematical Physics, 284:1 (2008), 51  crossref  mathscinet  zmath  adsnasa  isi
    20. Merzon, AE, “Scattering in the zero-mass Lamb system”, Physics Letters A, 372:27–28 (2008), 4761  crossref  mathscinet  adsnasa  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Алгебра и анализ St. Petersburg Mathematical Journal
    Statistics & downloads:
    Abstract page:2117
    Full-text PDF :693
    References:2
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025